# SDR CALA2022033100853

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N37502
- Make and model: Boeing 737-9
- Aircraft serial: 43431
- Aircraft time: 6,286 hours, 2,190 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 14c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPL SHROUD AT 14C IS LOOSE. SECURED EPL SHROUD ON SEAT 14C, EPL OPS. CHK''S. GOOD.
